Paradox
©
Fisana

Jump to content


Photo
- - - - -

5grms. + zoloft = ???


  • Please log in to reply
25 replies to this topic

#21 Doctor D

Doctor D

    (Not a real doctor)

  • Honorary Former Staff
  • 2,258 posts

Donator

Posted 24 September 2006 - 12:24 AM

I knew it was those antidepressants! Some ppl. really need those things....She willl do 2 days without and then we will dose about 4 grms....and let us see!


It took me about 3-4 weeks laying off Zoloft before I was able to trip well again. Quitting an SSRI "cold turkey" can be dangerous... be careful and make sure she thinks this through.

In my experience, it takes about a week off of Zoloft before you begin to feel its effects diminish. And with nothing to take its place, what you feel is a heightening of emotions, especially sad ones. In my case, I would start crying at the drop of a dime. And I'm a guy! You know we don't like to cry. So really, be careful with this. If she needs the SSRI... some things are more important, ya know?

#22 LBM's

LBM's

    Mycophiliac

  • Expired Member
  • 90 posts

Posted 24 September 2006 - 12:26 PM

I know that I have not posted much, and some ppl may not consider my point of view as very respected because of that but here goes anyway. I am on anti depressents also, I have changed what Rx that I'm taking many times to find the "right one". I was on zoloft now Wellbutron and I have never had any problems taking shrooms and my Rx's. As far as "getting off" I think that everyone is differnet and that care should be takin while trying anything new. Shrooms are a very powerfull drug and respect should always be given to that power. I have tripped many times on shrooms and I never know what is going to happen. Even on low doses I have been reduced to a quivering mass where everything seems like it is coming apart and things are not right, thinking very BAD things about myself and my life. Other times just the normal good times. It depends alot on your state of mind, and ppl should be in a stable state of mind before taking anything. Think before you leap I guess is all that I am saying. Shrooms can make even the smallest of problems seem huge. Just becareful.

#23 acriddesolation

acriddesolation

    The Desolate One

  • Expired Member
  • 153 posts

Posted 24 September 2006 - 01:37 PM

I know that I have not posted much, and some ppl may not consider my point of view as very respected because of that but here goes anyway.


Don't fret, post count doesn't mean jack squat here so long as you have something useful to contribute at least as far as I've seen thus far...BTW if LBM's means little brown mushrooms then I have an awesome pic of some lbm's if you'd like to use it as an avatar....lol just a random thought on a far off tangent...

okay....back on topic...I agree with most of those who have posted on the subject of the seriousness and reality of depression in saying it is very much real and shound be taken as serious as humanly possible, this coming from a person who tends to be the one to talk to when a friend is in the throws of depression...

It took me about 3-4 weeks laying off Zoloft before I was able to trip well again. Quitting an SSRI "cold turkey" can be dangerous... be careful and make sure she thinks this through.


How true this is Doc! From what I gather, by not stepping down the doses of an SSRI slowly you run the risk of making the current depression even worse than what it was to begin with. I'm not totally sure but haven't there been cases of suicide from a few persons who didn't ween themselves off of prozac?

Peace Love and Mushies,
AD

#24 aumbrellaforainydays

aumbrellaforainydays

    Holding Tank

  • Expired Member
  • 1,328 posts

Posted 24 September 2006 - 03:34 PM

I dont personally have seen the effects of a moderate to extreme depressive quitting their Zoloft or any related drug to the same effect. So what about taking some natural anti-depressants to lessen the impact of quitting zoloft before dosing shrooms? Something like St. John's Wort, Kava kava and Ginkgo Biloba? or what about a few amino acids like L-tryptophan, L-tyrosine, L-phenylalanine, SAM-e and 5-HTP? i'm not too experienced in these things either but talking to your doctor about switching from a synthetic antidepressant to a natural antidepressant may be a lot safer than just quitting out right, and making a smoother transition to hallucinogens.


#25 LBM's

LBM's

    Mycophiliac

  • Expired Member
  • 90 posts

Posted 24 September 2006 - 03:36 PM

acrid that would be cool if you could get me that avatar thanks. I am not really sure how to go about that so...

#26 Doctor D

Doctor D

    (Not a real doctor)

  • Honorary Former Staff
  • 2,258 posts

Donator

Posted 24 September 2006 - 04:39 PM

So what about taking some natural anti-depressants to lessen the impact of quitting zoloft before dosing shrooms? Something like St. John's Wort, Kava kava and Ginkgo Biloba? or what about a few amino acids like L-tryptophan, L-tyrosine, L-phenylalanine, SAM-e and 5-HTP? i'm not too experienced in these things either but talking to your doctor about switching from a synthetic antidepressant to a natural antidepressant may be a lot safer than just quitting out right, and making a smoother transition to hallucinogens.


It may come as a shock to you all that I am not a real doctor. :D But those natural remedies like St. John's Wort are NOTHING in comparison to a prescription SSRI, and are not an 'equivalent substitute'. Smartest thing to do is to taper off slowly, or not at all.




Like Mycotopia? Become a member today!